MathSciNet Relay Station
MathSciNet bibliographic data
MR2838125 30D05 (30D30 30D35 39B32)
Chen, ZongXuan On growth, zeros and poles of meromorphic solutions of linear and nonlinear difference equations. Sci. China Math. 54 (2011), no. 10, 2123–2133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement